Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What could be the reason for getting inflammation in my knees with pain ?

doc , i am 17 years old. i am really worried about my blood examination in which the results showed that my esr is 40..i had my kidneys ultrasound and the results was okay.. i had done lab tests because of the inflamation in my knees and sometimes i experience so much pain..sometimes also it will be gone and sometimes the inflammation would then appear again..i am underweight doc..wat do you think is my health problem?
Asked On : Tue, 21 Jun 2011
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
welcome to HCM.
read your prob, highESR with knee joint pain indicate some kind of artritis.
you should get some other test like CRP,CBC,ASLO, Anti CCP. these tests helps in evaluting d kind of diease.
high ESR also indicate TB also, so youshould rule out it .
discuss all these things to your treating doc n start proper treatment.
Dr aseem 9982583020
Answered: Tue, 21 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic

Good Day

At a young age of 17 and having arthritis like symptoms is a concern. High ESR indicates that there is an infection or inflammation. Even severe anaemia can cause because you say you are underweight. How are your Haemoglobin levels. You need to get an X-ray of the legs to look for the problem. Do you have any difficulty in vision, any small swellings on the elbows. High ESR and weight loss can also point to Tuberculosis and you may get tested for this as well. You need to eat a diet rich in proteins like eggs, pulses, cereals, nuts, soyabean and drink plenty of water. Eat green leafy vegetables for antioxidant effect. You may consume Warm milk with added 1/4 spoon of turmeric which will provide some relief to the joint pains due to NSAID effect. Kindly keep me posted on your problem.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor